Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 6, 2014, 8:59 PM CDT for 4 counties in Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 6, 2014, 9:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Castro County, TX, Hale County, TX, Lamb County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 69 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 9:00 PM CDT | TSTM WND GST 60 | 3 N Hart, TX | WEST TEXAS MESONET |
| Jun 6, 9:00 PM CDT | TSTM WND GST 61 | 1 Ne Amherst, TX | WEST TEXAS MESONET |
| Jun 6, 9:15 PM CDT | TSTM WND GST 59 | 6 S Olton, TX | WEST TEXAS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 6:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS54 KLUB 070159
SVRLUB
TXC069-189-279-437-070245-
/O.NEW.KLUB.SV.W.0039.140607T0159Z-140607T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
WESTERN HALE COUNTY IN NORTHWEST TEXAS...
LAMB COUNTY IN NORTHWEST TEXAS...
SOUTHWESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 945 PM CDT
* AT 857 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HART TO LITTLEFIELD...AND MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...OLTON...FIELDTON...SPADE...HALFWAY...COTTON CENTER
AND EDMONSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3449 10169 3383 10201 3383 10261 3408 10262
3449 10236
TIME...MOT...LOC 0159Z 254DEG 32KT 3435 10209 3393 10240
HAIL...<.75IN
WIND...70MPH
$$2 follow-up statements
986
WWUS54 KLUB 070226
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
926 PM CDT FRI JUN 6 2014
TXC069-189-279-437-070245-
/O.CON.KLUB.SV.W.0039.000000T0000Z-140607T0245Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
926 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CASTRO...SOUTHWESTERN SWISHER...LAMB AND WESTERN HALE COUNTIES UNTIL
945 PM CDT...
AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KRESS TO 6 MILES NORTHEAST OF SPADE...AND MOVING EAST
AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...MESONET INDICATED 59 MPH WINDS AT TULIA AT 915 PM CDT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
COTTON CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.
&&
LAT...LON 3449 10217 3449 10169 3383 10201 3383 10261
3398 10262
TIME...MOT...LOC 0226Z 256DEG 39KT 3442 10176 3400 10208
HAIL...<.75IN
WIND...70MPH
$$334
WWUS54 KLUB 070240
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT FRI JUN 6 2014
TXC069-189-279-437-070249-
/O.EXP.KLUB.SV.W.0039.000000T0000Z-140607T0245Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
940 PM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN
CASTRO...SOUTHWESTERN SWISHER...LAMB AND WESTERN HALE COUNTIES WILL
BE ALLOWED TO EXPIRE AT 945 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING IS WEAKENING BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
STORMS THROUGH 10 PM.
LAT...LON 3449 10217 3449 10169 3383 10201 3383 10261
3398 10262
TIME...MOT...LOC 0239Z 256DEG 39KT 3445 10159 3403 10192
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:58 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 6, 6:58 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 658 PM CDT FRI JUN 6 2014 .UPDATE... STRONG-SEVERE COMPLEX OF THUNDERSTORMS MOVING INTO NORTHWESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE. STORMS HAVE BEEN ROTATING WITH HISTORY OF A FEW TORNADOES. TORNADO WATCH ISSUED NORTHWESTERN SOUTH PLAINS AND SOUTHERN PANHANDLE UNTIL 1 AM. RMCQUEEN && .AVIATION... A COMPLEX OF THUNDERSTORMS WEST OF THE REGION WILL CONTINUE TO MOVE EAST THROUGH THE EVENING AND EARLY MORNING HOURS ON SATURDAY. IT STILL REMAINS UNCLEAR ON WHETHER THIS CONVECTIVE ACTIVITY WILL AFFECT KCDS. IF STORMS TO ROLL INTO THE KCDS TERMINAL...THE EXPECTED TIME WOULD BE BETWEEN 04-09Z. THERE EXISTS A SMALLER CHANCE OF THUNDERSTORMS AFFECTING THE KLBB TERMINAL AROUND THE SAME TIME. && .PREV DISCUSSION... /ISSUED 327 PM CDT FRI JUN 6 2014/ SHORT TERM... BIGGEST CONCERN OVER THE NEXT 24 HOURS REVOLVE AROUND THUNDERSTORM CHANCES...SOME WHICH COULD BE SEVERE LATER TODAY AND THEN AGAIN SATURDAY AFTERNOON AND EVENING. THESE STORM CHANCES WILL OCCUR AS THE UPPER HIGH THAT HAS RECENTLY SUPPLIED ALL OF THE HOT WEATHER CONTINUES TO BE SUPPRESSED TO THE SOUTH AND VARIOUS MINOR SHORTWAVE TROUGHS EMERGE ACROSS ITS NORTHERN PERIPHERY. IN FACT...WE HAVE SEEN TEMPERATURES THIS AFTERNOON RUNNING ABOUT 5 DEGREES COOLER THAN THIS TIME YESTERDAY AT MANY SPOTS...THANKS TO THE WEAKENING RIDGE IN COMBINATION WITH RATHER MOIST SOUTHEASTERLY LOW-LEVEL FLOW. VISIBLE SATELLITE IMAGERY DOES REVEAL A RATHER BROAD CUMULUS FIELD ACROSS THE SOUTHERN PANHANDLE INTO THE NORTHERN SOUTH AND ROLLING PLAINS WHERE A DIFFUSELY CONVERGENT BOUNDARY IS RETREATING NORTH. THIS BOUNDARY COULD ACT AS A FOCUS FOR CI LATER THIS AFTERNOON...WITH CIN GRADUALLY WANING AND STRONG INSTABILITY IN PLACE...THOUGH IT WILL LIKELY HAVE LIFTED NORTH OF THE CWA BY THE TIME THIS HAPPENS. INSTEAD...OUR BETTER STORM CHANCES WILL LIKELY BE TIED TO CONVECTION DEVELOPING ACROSS THE HIGHER TERRAIN OF EASTERN NEW MEXICO...WHICH WILL MOVE EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...AN UPPER LEVEL DISTURBANCE SEEN EMERGING ACROSS THE HIGH PLAINS FROM NORTHERN NEW MEXICO WILL ALSO GIVE A BOOST TO CONVECTION...WITH A POSSIBLE MCS EVOLVING THROUGH THE EVENING AND OVERNIGHT HOURS. THUS...INITIALLY THE BEST CHANCE FOR STORMS WILL LIKELY BE CONFINED TO THE WESTERN/NORTHWESTERN ZONES THROUGH EARLY EVENING. MODERATE DEEP LAYER SHEAR AND STRONG INSTABILITY WILL SUPPORT STORM ORGANIZATION WITH MULTICELL AND SUPERCELL MODES CAPABLE OF LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ENHANCED TORNADO POTENTIAL WILL ALSO BE POSSIBLE WHERE THE LOW-LEVEL FLOW IS BACKED AND SHEAR IS MAXIMIZED ALONG THE RETREATING BOUNDARY. EXPECT THE STORMS TO CONGEAL INTO AN MCS TONIGHT AND ROLLING EAST OR SOUTHEAST AS A SOUTHERLY LLJ CRANKS UP. MOST NWP FAVORS THE PANHANDLE FOR THE MCS...WHICH IS REASONABLE GIVEN THE NORTHERLY TRACK OF THE SUPPORTING UPPER LEVEL DISTURBANCE...BUT WOULD NOT BE TERRIBLY SURPRISED FOR THIS COMPLEX TO CLIP AT LEAST OUR NORTHERN/NORTHEASTERN ZONES...AND BRING GUSTY WINDS AND LOCALLY HEAVY RAINFALL. GIVEN THIS...WE HAVE INCREASED POPS INTO THE HIGH CHANCE CATEGORY ACROSS THE NORTH AND NORTHEAST ZONES THROUGH TONIGHT. FURTHER SOUTH...THE INCREASING CAP AND WANING UPPER SUPPORT MAKE CONVECTION LESS LIKELY...THOUGH WE HAVE MAINTAINED A SLIGHT CHANCE THROUGH ALL BUT THE FAR SOUTHERN ZONES. THERE SHOULD BE A RELATIVELY LULL IN ACTIVITY TOMORROW MORNING...ALTHOUGH A FEW SHOWERS/STORMS COULD LINGER ACROSS THE NORTHEAST ZONES...BEFORE WE DO EVERYTHING AGAIN SATURDAY AFTERNOON/EVENING. IT DOES APPEAR STORM CHANCES WILL EXPAND SOUTHWARD FROM TODAY WITH THE RESURGENT FRONT MAKE A PUSH INTO THE SOUTH PLAINS SATURDAY AFTERNOON AND EVENING. AGAIN...INSTABILITY AND SHEAR WILL SUPPORT A SEVERE THREAT...WITH THE LIKELIHOOD OF ANOTHER MCS TOMORROW NIGHT. OTHERWISE...WE WILL SEE ANOTHER MILD NIGHT TONIGHT...SIMILAR TO THIS MORNING...WITH HIGHS SATURDAY RANGING FROM THE MID-80S NORTH TO MID-90S SOUTH. LONG TERM... FOCUS THIS AFTERNOON IS ON GOOD RAIN CHANCES THROUGH THE WEEKEND. A SERIES OF SHORT WAVE UPPER TROUGHS MOVE QUICKLY EWD THROUGH NEARLY ZONAL FLOW OVER THE PLAINS STATES. AT THE LOW LEVELS WILL SEE A COLD FRONT SAG FURTHER SOUTH THROUGH THE PANHANDLE TOWARD THE SOUTH PLAINS...FINALLY MOVING THROUGH THE REGION MONDAY. FOR NOW MODELS ARE CONCENTRATING RAINFALL SATURDAY AND SUNDAY ACROSS THE NORTHERN AND NORTHEASTERN PARTS OF THE FCST AREA...BUT POTENTIAL EXISTS TO SHIFT FURTHER SOUTH IF ORGANIZED OUTFLOWS EACH EVENING DRIVE NORTH WINDS INTO THE FCST AREA. EASTERLY COMPONENT TO LOW LEVEL WINDS WILL KEEP LOW LEVEL MOISTURE IN PLACE AS WELL AS AN UPSLOPE FLOW ONTO THE HIGHER TERRAIN TOWARD THE NM STATE LINE. THUS STILL A VERY GOOD POTENTIAL FOR A CONVECTIVE COMPLEX TO DEVELOP AND ROLL WEST TO EAST BOTH SATURDAY NIGHT AND AGAIN SUNDAY NIGHT. WITH CONFIDENCE INCREASING WILL INCREASE POPS AND QPF AMOUNTS WITH THE LATTER GENERALLY IN LINE WITH WPC...AND THUS SHOWING POTENTIAL FOR 1 TO 3 INCH TOTALS FOR MUCH OF THE NERN THIRD OF THE FCST AREA. COLD FRONTAL PASSAGE WILL BEGIN TO BRING AN END TO PRECIP CHANCES...ALTHOUGH WITH ONE PIECE OF UPPER LEVEL ENERGY RIDING SEWD DOWN THE BACKSIDE OF AN AMPLIFYING UPPER RIDGE...CANNOT COMPLETELY DISCOUNT SHOWER OR STORM CHANCES MONDAY. THAT AMPLIFYING RIDGE WILL THEN BRING WARMER TEMPS NEXT WEEK...PROBABLY PUSHING THE CENTURY MARK AGAIN BY WEDNESDAY. DRY WEATHER LIKELY AS WELL...ALTHOUGH THERE REMAINS SOME POTENTIAL FOR STORMS MOVING ESEWD OUT OF NERN NM WEDNESDAY NIGHT. SLIGHT MENTION ACROSS THE NERN ZONES STILL VALID. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 65 85 62 79 60 / 60 30 50 30 50 TULIA 65 88 63 78 62 / 60 30 50 40 50 PLAINVIEW 70 89 64 79 63 / 50 30 50 40 50 LEVELLAND 70 94 66 82 65 / 20 20 30 40 50 LUBBOCK 73 93 66 84 65 / 20 20 40 40 50 DENVER CITY 67 96 67 86 66 / 20 20 20 30 40 BROWNFIELD 68 95 67 84 66 / 20 20 30 30 50 CHILDRESS 73 92 68 82 66 / 40 30 60 50 50 SPUR 71 93 68 83 66 / 20 20 50 40 50 ASPERMONT 72 96 72 87 70 / 20 20 40 40 50 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/01
Hazardous weather outlook, Jun 6, 11:31 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1131 AM CDT FRI JUN 6 2014 TXZ021>044-071645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1131 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING GENERALLY NORTHWEST OF A LINE FROM DENVER CITY TO GUTHRIE. THE GREATEST THREATS WITH THESE STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER AND DOWNBURST WINDS NEAR 70 MPH. LOCALLY HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE RISK OF SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL CONTINUE THROUGH MONDAY AS THUNDERSTORM COMPLEXES PERIODICALLY THREATEN THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON.
In the hours before
Local storm report, Jun 6, 7:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
753 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 S FARWELL 34.38N 103.03W
06/06/2014 M1.75 INCH PARMER TX AMATEUR RADIO
GOLFBALL FOR A FEW MINUTES. NICKLES CONTINUING AT THIS
TIME.
&&
EVENT NUMBER LUB1400141
02Special weather statement, Jun 6, 8:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CDT FRI JUN 6 2014
TXZ021-022-027-028-070200-
BAILEY-CASTRO-LAMB-PARMER-
826 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR BAILEY...CASTRO...PARMER AND
LAMB COUNTIES...
AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
DIMMITT TO 18 MILES SOUTHWEST OF MULESHOE...MOVING EAST AT 30 MPH.
IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3431 10200 3431 10209 3410 10209 3383 10255
3383 10305 3449 10304 3475 10271 3475 10200
TIME...MOT...LOC 0127Z 275DEG 26KT 3473 10220 3410 10297Local storm report, Jun 6, 8:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
850 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 2 NE DIMMITT 34.57N 102.29W
06/06/2014 M72 MPH CASTRO TX MESONET
WEST TEXAS MESONET
&&
EVENT NUMBER LUB1400142
02The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:14 PM CDT | Tornado Warning | LUB | Bailey, Parmer | 35 min |
| Jun 6, 7:42 PM CDT | Areal Flood Advisory | LUB | Bailey, Parmer | 108 min |
| Jun 6, 7:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 43 min |
| Jun 6, 8:26 PM CDT | Special Weather Statement | LUB | Bailey, Castro, Lamb, Parmer | 34 min |
| Jun 6, 8:46 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 44 min |
| Jun 6, 8:51 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 39 min |
| Jun 6, 9:29 PM CDT | Special Weather Statement | LUB | Cochran | 31 min |
| Jun 6, 9:44 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd, Hale, Lubbock, Swisher | 31 min |
| Jun 6, 10:11 PM CDT | Special Weather Statement | LUB | Childress, Crosby, Floyd, Hall, Lubbock, Motley | 34 min |
| Jun 6, 10:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Jun 6, 10:40 PM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall, Motley | 35 min |
| Jun 6, 10:43 PM CDT | Special Weather Statement | LUB | Hockley | 32 min |
| Jun 6, 10:45 PM CDT | Special Weather Statement | LUB | Lubbock | 30 min |
| Jun 6, 10:49 PM CDT | Special Weather Statement | LUB | Bailey | 26 min |
| Jun 6, 11:12 PM CDT | Special Weather Statement | LUB | Cochran | 33 min |
| Jun 6, 11:13 PM CDT | Special Weather Statement | LUB | Childress, Cottle | 32 min |
| Jun 6, 11:15 PM CDT | Special Weather Statement | LUB | Crosby | 30 min |
| Jun 6, 11:40 PM CDT | Special Weather Statement | LUB | Hockley | 35 min |
| Jun 6, 11:45 PM CDT | Special Weather Statement | LUB | Crosby | 30 min |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Swisher | 32 min |
| Jun 7, 5:56 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 49 min |
| Jun 7, 6:01 PM CDT | Tornado Warning | LUB | Floyd | 14 min |
| Jun 7, 6:32 PM CDT | Tornado Warning | LUB | Floyd | 28 min |
| Jun 7, 6:49 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.